MathSciNet Relay Station
MathSciNet bibliographic data
MR398844 05A05 (06A20)
Greene, Curtis; Kleitman, Daniel J. The structure of Sperner $k$-families. J. Combinatorial Theory Ser. A 20 (1976), no. 1, 41–68.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement